# SDR 2012F00012

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 3,776 hours, 6,650 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: H

## Discrepancy

AUTOFEATHER CYCLES DURING LANDING WITH LOW POWER SETTING.
